# SDR ASAA0480246

- Difficulty date: April 4, 2004
- Submitted: June 19, 2004
- Operation: Air carrier
- Aircraft: N949AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53022
- System (JASC): 1430 · Fasteners
- Part: Fastener
- Part number: 59360481
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RUSTED FASTENERS ON LONGERON 29R STATION 1231-1250.  REMOVED DAMAGED LONGERON, ORDERED AND INSTALLED NEW LONGERON IAW MD80 SRM 51-30-5.  (M)
